# SDR 2012FA0000337

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N1883H
- Make and model: Snias AS350B2
- Aircraft serial: 1883
- Aircraft time: 7,170 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: AFG0315387
- Part serial: 016915
- Condition: Failed
- Location: Seat Belt
- Component: Seat Belt Assy
- Component part number: AFG0348026
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD SEAT BELT BUCKLE WOULD NOT RELEASE AFTER LANDING.  SEAT BELT HAD TO BE DISCONNECTED FROM AIRCRAFT TO ALLOW INSTRUCTOR PILOT TO EXIT.  POTENTIALLY DEADLY IF THERE HAD BEEN AN EMERGENCY LANDING.
